MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/pan.13141

Медицинская библиотека · Paediatric anaesthesia · 2017

Anaphylactic reaction to tranexamic acid in an adolescent undergoing posterior spinal fusion.

Chiem Jennifer, Ivanova Iskra, Parker Andrew, Krengel Walter, Jimenez Nathalia

Клинический случайСтатьяПеревод в очереди

Аннотация

Tranexamic acid is an anti-fibrinolytic agent frequently used in pediatric surgery. Common side effects include nausea, flushing, and headache, but in rare instances, it may produce anaphylaxis; with only one previously reported case in a 72-year-old man. We report a case of a delayed anaphylactic reaction in a pediatric patient undergoing posterior spine fusion; and discuss the intraoperative management of the acute event, immunologic confirmation, and subsequent anesthetic approach.

Для цитирования: Chiem Jennifer, Ivanova Iskra, Parker Andrew, Krengel Walter, Jimenez Nathalia. Anaphylactic reaction to tranexamic acid in an adolescent undergoing posterior spinal fusion.. Paediatric anaesthesia. 2017. DOI: 10.1111/pan.13141.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.